# SDR DALA2023051703932

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 55,201 hours, 27,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 RH FLAP TRUNNION DAMAGE PRIOR BLENDING EXCEEDS MAX LIMITS OF .236", X=.307", Y=.309", DEPTH=.249" TRUNNION DIAMETER 3.000". CORRECTIVE ACTION: COMPLIED WITH ERA 608693-14AD. (2769967)
